The first day of my last period was November 1. On November 9 I went out for a friend's birthday, we had too much to drink and ended up having unprotected sex. The next morning I went out and took Plan B. I track my period on my phone using an app called Clue. That morning, the 10, I saw that I had entered my fertile window and was expected to ovulate on the 14th. Then yesterday, the 19th, I noticed that I was spotting it was light pink and very minimal but was not the same as my normal pre-period spotting. Today it is darker brown but still very minimal. I know that Plan B is very effective when taken within the first 72 hours but I've read that it is less effective on women who have BMI over 25 (mine is about 33). So I guess my question is: is the spotting I am experiencing a side effect of the Plan B or is it implantation bleeding? Any feedback is welcome.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.